How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29244
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I had a cardio stent fitted 3 months ago. I am suffering from

Customer Question

I had a cardio stent fitted 3 months ago. I am suffering from extreme tiredness since then and although tired before the operation it is now unbearable. Does this seem normal? The cardio consultant and the gps are not willing to even consider there may be a problem.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.This may take some time for your heart to get used to the stents as they are foreign materials to your body.Also you must be on several medications currently.They can cause tiredness as well.As long as your heart is functioning normally documented by your cardiologist, these symptoms should improve gradually.However, I will suggest you to get checked for other possible causes like iron deficiency anemia, diabetes, liver and kidney problem, and hypothyroidism.These condition will be treatable and should be checked with blood tests --ferritin level, blood count, fasting blood sugar, TSH and T4 levels, liver and kidney function tests.Please start taking a multivitamin complex daily.Try to eat more fresh fruits and vegetables rich in antioxidants.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for asking further questions!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/